Anxiety and Depression Support
22,883 members20,988 posts

App

Went to see the nurse about getting advice about stopping my meds, not sure which one but I take 3 and my side effects are tolerable but I'm sick of the head pressure and headaches that follow, plus at night I get nauseous and depressed just because of the side effects I'm going through, they should have tapered off by now but still can't seem to feel right at all 😔

2 Replies
oldestnewest

Might consider having a talk with your pharmacist about the lingering side effects. They are experts on meds and will be able to give more information than a nurse can give about each one you are on. Plus you can call them on the phone any time, day or night if there is a 24 hour pharmacy near by. You can call even if you didn't pick up your meds from that pharmacy! It's worth a try, it couldn't make things worse.

Reply

Well the nurse was gonna talk the psychiatrist about it and see but I did tell the pharmacist about it and she said that this med probably wasn't for me and hopefully I could stop it, it's citalopram and I'm hoping after just a month taking it I won't have to bad of a withdraw 😣

1 like
Reply

You may also like...